# SDR SWAA2023020783305

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS344 AT LBL59 AND WL208.1 AT FWD GALLEY AREA 2022-697158<[01] REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL59 AND WL208.1 AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02; 51-40-02 SEE INDIVIDUALS SIGN OFF BELOW;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL59 AND WL208.1 AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02; 51-40-02 SEE INDIVIDUALS SIGN OFF BELOW
